# SDR QXEA9800127

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826PH
- Make and model: Dhav DHC8102
- Aircraft serial: 214
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - LANDING GEAR FRAME MATING SURFACE FOR THE MLG ATTACH FITTING HAS GROOVES AND PITS CREATED BY FRETTING CORROSION. REPAIRED IAW EA 9-54-148.
